# SDR XNOA1219

- Difficulty date: December 29, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727-200
- Aircraft serial: 21249
- Aircraft time: 56,797 hours, 36,534 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Csd Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 3 CSD OIL TEMP GANGE INDICATE 160 DEGREE FOR CSD "IN" INDICATION.  TRANFERRED TO DMI 4874 IAW MEL 24-3 (STATUS:ORIG/OPEN).
